Journal of Applied Mathematics and Stochastic Analysis
Volume 3 (1990), Issue 1, Pages 1-13
Two new algorithms for discrete boundary value problems
Department of Mathematics, National University of Singapore, 10 KentRidge Crescent, 0511, Singapore
Received 1 September 1989; Revised 1 December 1989
Copyright © 1990 Ravi P. Agarwal and Tara R. Nanda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We propose two new methods of constructing the solutions of linear
multi-point discrete boundary value problems. These methods are
applied to solve some continuous two-point boundary value problems
which are known to be numerically unstable.